Maslov's canonical operator on Lagrangian manifolds with Hilbert models

Daletskii, A., 1990. Maslov's canonical operator on Lagrangian manifolds with Hilbert models. , pp. 1206-1213.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A.
Date: 1990
Volume: 48
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:16
Last Modified: 19 Oct 2015 14:43
URI: http://irep.ntu.ac.uk/id/eprint/25370

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year